# SDR USAA2012030600005

- Difficulty date: March 5, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 36,430 hours, 16,147 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE DIFFICULT TO ARM, HAD TO  HIT THE ARM LATCH TO GET AN ARM LIGHT ON THE ECAM.  CLEANED GIRT BAR THRESHOLD LATCHES.  HANDLE OPERATES SMOOTHLY AND ARMS CORRECTLY PER TASK 52-73-00-710-001.
